Inclusion Domains for the Eigenvalues of Stochastic Matrices.
Numerische Mathematik, Tome 18 (1971), pp. 182-192
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1971__18_132101,
author = {E. Deutsch and Ch. Zenger},
title = {Inclusion {Domains} for the {Eigenvalues} of {Stochastic} {Matrices.}},
journal = {Numerische Mathematik},
pages = {182--192},
year = {1971},
volume = {18},
zbl = {0243.15017},
url = {http://geodesic.mathdoc.fr/item/NUMA_1971__18_132101/}
}
E. Deutsch; Ch. Zenger. Inclusion Domains for the Eigenvalues of Stochastic Matrices.. Numerische Mathematik, Tome 18 (1971), pp. 182-192. http://geodesic.mathdoc.fr/item/NUMA_1971__18_132101/